# SDR REXA2016030700382

- Difficulty date: March 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 5,668 hours, 3,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON REAR FUSELAGE, BETWEEN FS 1000.00 & 1047.00, STRINGER 27 & 23 RT.  REPAIRED GOUGES ON REAR FUSELAGE IAW EA CRJ953-04010.
